Torrecillas, B.; Van Oystaeyen, F.
On M-sequences associated to filtrations
Rendiconti del Seminario Matematico della Università di Padova, Tome 84 (1990) , p. 283-300
Zbl 0724.13011 | MR 1101300
URL stable : http://www.numdam.org/item?id=RSMUP_1990__84__283_0

Bibliographie

[1] A. Altman - S. Kleiman, Introduction to Grothendieck duality theory, Lecture Notes in Mathematics, 146, Springer-Verlag, Berlin, 1970. MR 274461 | Zbl 0215.37201

[2] M.J. Asensio - M. Van Den Bergh - F. Van Oystaeyen, A new algebraic approach to microlocalization, Trans. Amer. Math. Soc., to appear. MR 958890 | Zbl 0686.16002

[3] P. Bouchard, Suites régulières-homogènes et profondeur graduée, Ann. Sc. Math. Québec, Vol. VI (1982), pp. 23-42. MR 672119 | Zbl 0509.13011

[4] N. Bourbaki, Algèbre commutative, Ch. I, Ch. II, Hermann, Paris, 1961.

[5] M. Fiorentini, On relative regular sequences, J. Algebra (1971), pp. 384-389. MR 277517 | Zbl 0224.13011

[6] J. Golan, Localization of Noncommutative Rings, Marcel Dekker, New York, 1975. MR 366961 | Zbl 0302.16002

[7] O. Goldman, Rings and modules of quotients, J. Algebra, 13 (1969), pp. 10-47. MR 245608 | Zbl 0201.04002

[8] J. Herzog, When is a regular sequence super regular?, Nagoya Math. J., 83 (1981), pp. 183-195. MR 632652 | Zbl 0431.13015

[9] Li Huishi - F. Van Oystaeyen, Zariskian Filtrations, Monograph, to appear.

[10] Li Huishi - F. Van Oystaeyen, Zariskian filtrations, Comm. Algebra, Vol. 1 (1990). MR 1030604 | Zbl 0691.16003

[11] C. Huneke, The theory of d-sequences and powers of ideals, Advances in Mathematics, 46 (1982). MR 683201 | Zbl 0505.13004

[12] S. Tosi, Successioni M-regolari relativamente ad un sotto A-modulo, Univ. Ferrara, Sci. Math., XI (1985), pp. 11-22. Zbl 0587.13001

[13] P. Valabrega - G. VALLA, Forms rings and regular sequences, Nagoya Univ. Math. J., 72 (1978), pp. 93-101. MR 514892 | Zbl 0362.13007

[14] A. Van Den Essen, Algebraic microlocalization, Comm. Algebra, 14 (1986), pp. 971-1000. MR 837269 | Zbl 0607.16001

[15] C. Nastasescu - F. Van Oystaeyen, Graded Ring Theory, Library of Math., Vol. North Holland. MR 676974 | Zbl 0494.16001